# SDR P5CA9800238

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON LOWER T/E HAS DAMAGE AT CONDUCTIVE STRIP.  REMOVED DAMAGED SECTION OF CONDUCTIVE STRIP AND STATIC WICK.  REPAIRED CONDUCTIVE STRIP, REPLACED WICK.  OHM CHECKED PER MM 57-51-03 AND 23-61-00.
